# SDR F3LA2012101500802

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 37,981 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT OUT AT DOOR SILL HAS CORROSION 5 PLACES. R & R SHAPE SILL IAW SRM 51-42-11 PARA 6.B AND D.
